# SDR MALA040338

- Difficulty date: April 18, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 15,637 hours, 17,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS - UNARMED CAUTION LIGHT CAME ON IN FLT, EMERGENCY LIGHTS CAME ON IN CABIN.  CYCLED SWITCH FROM OFF TO ARMED AND RESET C/B L7 AND L8 NEITHER WORKED.  AIR RETURN TO MSP.  MAINTENANCE CYCLED AC PWR EMERGENCY LIGHTS OPS CHECKS GOOD IAW SF340 MM CH33.
